# SDR MASA200500672

- Difficulty date: August 24, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 913 hours, 625 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Emergency Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6092 PHX - RT FWD EMERGENCY DOOR CAUTION MESSAGE.  MX INSPECTED AND FOUND DOOR TO BE SECURE BUT EXPERIENCED AN INDICATION PROBLEM.  MX ADJUSTED DOOR SENSOR.
